| Model Number |
9545C |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.Age and weight were left blank as the customer's age and weight were not provided.
Event or Problem Description
The customer reported that her blood glucose reading was not being stored in the memory of the contour meter.During the follow-up, customer performed another testing and the reading obtained was properly stored in meter's memory.There was no allegation of an adverse event.The customer was advised to return the meter for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour meter for evaluation.The customer service mode was run on the meter and no anomalies were found.Three control tests were run using the in-house contour next test strips and contour next control solution to check meter functionality.All control readings were within acceptable ranges and properly stored in meter's memory.